# SDR RAIA960221

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 7603 · Power Lever
- Part: Cond Lever Sw
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Right
- Part time: 141 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7729 - TOCW WARNING ILLUMINATED DURING TAKEOFF.  MAINTENANCE ADJUSTED RIGHT CONDITION LEVER MICROSWITCH, OPERATION CHECK GOOD.  (X)
